# SDR TRBA2010113

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 27,439 hours, 30,237 cycles
- Engine: Pwa PW127
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011260500
- Part serial: AKU505
- Condition: Failed
- Part time: 16,205 hours, 17,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF ELECTRICAL SMOKE BY NR 1, NR 2 CARGOS NO VISUAL NO ALARMS. AFTER ENGINE SHUTDOWN.  R & R EXTRACTION FAN IAW JIC 21-23-21 RAI 10000, OPS CHECK GOOD.
